@article{(Open Science Index):https://publications.waset.org/pdf/15237,
	  title     = {The Stability of Almost n-multiplicative Maps in Fuzzy Normed Spaces},
	  author    = {E. Ansari-Piri and  N. Eghbali},
	  country	= {},
	  institution	= {},
	  abstract     = {Let A and B be two linear algebras. A linear map ϕ : A → B is called an n-homomorphism if ϕ(a1...an) = ϕ(a1)...ϕ(an) for all a1, ..., an ∈ A. In this note we have a verification on the behavior of almost n-multiplicative linear maps with n > 2 in the fuzzy normed spaces
},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {5},
	  number    = {8},
	  year      = {2011},
	  pages     = {1160 - 1164},
	  ee        = {https://publications.waset.org/pdf/15237},
	  url   	= {https://publications.waset.org/vol/56},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 56, 2011},
	}